# SDR CA120920005

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Condition: Out Of Adjust
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED EXPERIENCING "MAST ROCKING" IN FLIGHT. INCREASING POWER ELIMINATED THE SYMPTOMS AS DESCRIBED BY THE PILOT:  DURING CRUISE FLIGHT AT 80 KNOTS ENCOUNTERED A SLIGHT HUMP, NOSE UP/DOWN MOTION, THAT INCREASED AS COLLECTIVE LOWERED BELOW 15" MANIFOLD PRESSURE.  WEIGHT JUST BELOW GROSS WEIGHT AND BALANCE WITHIN LIMITS.  RAISED COLLECTIVE TO BRING MANIFOLD PRESSURE ABOVE 15" AND SLOWED TO 60 KNOTS AND MAST ROCKING ELIMINATED."
